标题:Optimal Control Problem for Discrete-Time Markov Jump Systems with Indefinite Weight Costs
作者:Li, Hongdan; Han, Chunyan; Zhang, Huanshui
通讯作者:Zhang, HS;Zhang, Huanshui
作者机构:[Li, Hongdan; Zhang, Huanshui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Han, Chunyan] Univ Jinan, Sch Elect 更多
会议名称:11th International Conference on Intelligent Robotics and Applications (ICIRA)
会议日期:AUG 09-11, 2018
来源:INTELLIGENT ROBOTICS AND APPLICATIONS (ICIRA 2018), PT I
出版年:2018
卷:10984
页码:144-152
DOI:10.1007/978-3-319-97586-3_13
关键词:Optimal control; FBSDEs-MJ; Indefinite; Markov jump system
摘要:In this article, the optimal control problem with indefinite state and control weighting matrices in the cost function for discrete-time systems involving Markov jump and multiplicative noise is discussed. Necessary and sufficient conditions of the solvability of indefinite optimal control problem in finite-horizon are obtained by solving the forward-backward stochastic difference equations with Markov jump (FBSDEs-MJ) derived from the maximum principle, whose method is different from most previous works [12], etc.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85051842273&doi=10.1007%2f978-3-319-97586-3_13&partnerID=40&md5=ab9f7eee8b0b6fc59cea9354dec56066
TOP